Some remarks on space with a certain contact structure. (English) Zbl 0119.37701

Full Text: DOI


[1] W. M. BOOTHBY AND H. C. WANG, On contact manifolds. Ann. of Math. 68 (1958) 721-734. JSTOR: · Zbl 0084.39204
[2] J. W. GRAY, Some global properties of contact structures, Arm. of Math. 69 (1959 421-4S0. JSTOR: · Zbl 0092.39301
[3] S. SASAKI, On differentiable manifolds with certain structures which are closely related t almost contact structure I, T6hoku Math. Jour. 12 (1960) 459-476. · Zbl 0192.27903
[4] S. SASAKI AND Y. HATAKEYAMA, On differentiablemanifolds with certain structure which are closely related to almost contact structure II, Thoku Math. Jour. 13(1961) 281-294. · Zbl 0112.14002
[5] S. SASAKI AND Y. HATAKEYAMA, On differentiable manifolds with contact metric structures, to appear in Jour, of the Math. Soc. Japan. · Zbl 0109.40504
[6] S. TACHIBANA, On automorphisms of certain compact almot Hermitian spaces, T6hok Math. Jour. 13 (1961) 179-185. · Zbl 0112.13803
[7] S. TACHIBANA, On infinitesimal conformal and projective transformations of compac K-spaces, Tohoku Math. Jour. 13 (1961), 386-392. · Zbl 0112.13902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.